Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Used lubricant during sex, experienced pain, irritation in the vagina, red, bleeding. Need to see gynaecologist?

I used a ky tingling jelly with my husband a few days ago and I began experiencing the following day intense pain and irritation in my vaginal area below my clitoris. It is red, small amount of bleeding , and painful. I want to know if I need to see my gyn or if there is anything OTC I can use to encourage healing? And is this a common reaction to this lubricant?
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  447
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics
OBGYN 's  Response
Hello

Welcome to HCM forum

You can apply clobetasol ointment locally or neomycin ointment locally.

Take tablet Paracetamol

Best wishes
Answered: Sat, 4 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor